| Model Number |
SGC0701 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4+ degenerative mitral regurgitation (mr) and prolapsed posterior leaflet for a mitraclip procedure.During the procedure, it was observed that there was loss of fluid column at the hemostatic valve after first clip delivery system (cds) was removed from steerable guide catheter (sgc).The final mr was grade <1.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation was unable to determine a cause for the reported leak.There is no indication of a product issue with respect to manufacture, design, or labeling.